Open Access
August, 1985 Two Examples Concerning a Theorem of Burgess and Mauldin
Lutz W. Weis
Ann. Probab. 13(3): 1028-1031 (August, 1985). DOI: 10.1214/aop/1176992927


We show that for the transition kernels $(\mu_y)$ of a certain random walk in $\mathbb{R}^2$ and the Radon Transform in $\mathbb{R}^3$ there is no subset $K$ of positive Lebesgue-measure such that $(\mu_y)_{y\in K}$ is completely orthogonal.


Download Citation

Lutz W. Weis. "Two Examples Concerning a Theorem of Burgess and Mauldin." Ann. Probab. 13 (3) 1028 - 1031, August, 1985.


Published: August, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0576.60003
MathSciNet: MR799441
Digital Object Identifier: 10.1214/aop/1176992927

Primary: 60A10
Secondary: 60J15

Keywords: Orthogonal kernels , Radon transform , Random walks

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 3 • August, 1985
Back to Top